# SDR UALA2012031601727

- Difficulty date: March 16, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 59,457 hours, 22,398 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sill
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  R2 DOOR SILL HAS CORROSION.  DOOR SILL REPLACED IAW SRM 51-42-11.
